# SDR SWIA201334242

- Difficulty date: August 3, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 34,500 hours, 28,615 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON UPPER LE SKIN DAMAGED.  C-CHECK REPLACED LT AILERON UPPER LE SKIN WITH NEW PART NUMBER 601R13031-165 IAW SRM.
